Alert archive / Michigan / Wind Advisories in 2020
Wind Advisory 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this wind advisory at Oct 31, 2020, 4:29 AM EDT for 23 counties in Michigan. It took effect at Oct 31, 2020, 8:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2020, 4:29 AM EDT (08:29 UTC)
- In effect from
- Oct 31, 2020, 8:00 PM EDT
- Expired
- Nov 1, 2020, 7:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Grand Rapids, MI
All 23 counties
Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
143 WWUS73 KGRR 310829 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 429 AM EDT Sat Oct 31 2020 MIZ037-043-050-056-064-071-311630- /O.NEW.KGRR.WI.Y.0005.201101T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 429 AM EDT Sat Oct 31 2020 ...WIND ADVISORY IN EFFECT FROM 8 PM EDT THIS EVENING TO 7 PM EST SUNDAY... * WHAT...South winds will increase in speed this evening, with gusts possibly reaching 45 mph. West to northwest winds 20 to 30 mph with gusts up to 50 mph are expected on Sunday. * WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren counties. * WHEN...From 8 PM EDT this evening to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will gust into the 45 to 55 mph range tonight and especially on Sunday. Winds will be south tonight shifting to the west and northwest on Sunday behind the passage of a cold front. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr
8 follow-up statements
623 WWUS73 KGRR 311405 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1005 AM EDT Sat Oct 31 2020 MIZ037-043-050-056-064-071-312215- /O.CON.KGRR.WI.Y.0005.201101T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 1005 AM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING TO 7 PM EST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Mason, Oceana, Ottawa, Allegan, Van Buren and Muskegon counties. * WHEN...From 8 PM EDT this evening to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr
028 WWUS73 KGRR 311859 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 259 PM EDT Sat Oct 31 2020 MIZ038>040-044>046-051-052-057>059-065>067-072>074-010300- /O.EXB.KGRR.WI.Y.0005.201101T1400Z-201102T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 259 PM EDT Sat Oct 31 2020 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, south central, southwest and west central Michigan. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ037-043-050-056-064-071-010300- /O.CON.KGRR.WI.Y.0005.201101T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 259 PM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING TO 7 PM EST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Allegan, Oceana, Van Buren, Mason, Muskegon and Ottawa counties. * WHEN...From 8 PM EDT this evening to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr
150 WWUS73 KGRR 311906 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 306 PM EDT Sat Oct 31 2020 MIZ037-043-050-056-064-071-010315- /O.CON.KGRR.WI.Y.0005.201101T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 306 PM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING TO 7 PM EST SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Allegan, Oceana, Van Buren, Mason, Muskegon and Ottawa counties. * WHEN...From 8 PM EDT this evening to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-010315- /O.CON.KGRR.WI.Y.0005.201101T1400Z-201102T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 306 PM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, south central, southwest and west central Michigan. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr
454 WWUS73 KGRR 010156 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 956 PM EDT Sat Oct 31 2020 MIZ037-043-050-056-064-071-011000- /O.CON.KGRR.WI.Y.0005.000000T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 956 PM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph, becoming west at 20 to 30 mph with gusts to near 45 mph toward morning. Northwest winds 20 to 30 mph with gusts to 50 mph at times into Sunday evening. * WHERE...Allegan, Oceana, Van Buren, Mason, Muskegon and Ottawa counties. * WHEN...From 8 PM EDT this evening to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-011000- /O.CON.KGRR.WI.Y.0005.201101T1400Z-201102T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 956 PM EDT Sat Oct 31 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM EST SUNDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of central, south central, southwest and west central Michigan. * WHEN...From 9 AM to 7 PM EST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ wdm For more information from the National Weather Service visit https://weather.gov/grr
450 WWUS73 KGRR 010842 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 342 AM EST Sun Nov 1 2020 MIZ037-043-050-056-064-071-011645- /O.CON.KGRR.WI.Y.0005.000000T0000Z-201102T0000Z/ Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren- Including the cities of Ludington, Hart, Muskegon, Grand Haven, Jenison, Holland, and South Haven 342 AM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts of 45 to 55 mph. * WHERE...Allegan, Oceana, Van Buren, Mason, Muskegon and Ottawa counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ038>040-044>046-051-052-057>059-065>067-072>074-011645- /O.CON.KGRR.WI.Y.0005.201101T1400Z-201102T0000Z/ Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent- Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson- Including the cities of Baldwin, Reed City, Clare, Fremont, Big Rapids, Mount Pleasant, Greenville, Alma, Grand Rapids, Ionia, St. Johns, Hastings, Charlotte, Lansing, Kalamazoo, Battle Creek, and Jackson 342 AM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts of 45 to 50 mph. * WHERE...Portions of central, south central, southwest and west central Michigan. * WHEN...From 9 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr DUKE
902 WWUS73 KGRR 011551 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 1051 AM EST Sun Nov 1 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020000- /O.CON.KGRR.WI.Y.0005.000000T0000Z-201102T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 1051 AM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts of 45 to 55 mph. * WHERE...Allegan, Oceana, Van Buren, Mason, Muskegon and Ottawa counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. In addition snow showers could lead to locally slick conditions...especially from Ludington to Harrison down to Big Rapids and Mt Pleasant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Drive with added caution due to the potential for some slick spots...especially for bridges and overpasses. && $$ For more information from the National Weather Service visit https://weather.gov/grr
317 WWUS73 KGRR 012023 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 323 PM EST Sun Nov 1 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020000- /O.CON.KGRR.WI.Y.0005.000000T0000Z-201102T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 323 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts of 45 to 55 mph. * WHERE...Portions of central, south central, southwest and west central Michigan. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. In addition snow showers could lead to locally slick conditions... especially from Ludington to Harrison down to Big Rapids and Mt Pleasant. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/grr
064 WWUS73 KGRR 020008 NPWGRR URGENT - WEATHER MESSAGE National Weather Service Grand Rapids MI 708 PM EST Sun Nov 1 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-020115- /O.EXP.KGRR.WI.Y.0005.000000T0000Z-201102T0000Z/ Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- Including the cities of Ludington, Baldwin, Reed City, Clare, Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, Battle Creek, and Jackson 708 PM EST Sun Nov 1 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... Winds gusted to as high as 60 mph at Grand Haven Light at 946 am this morning and also at the Muskegon North Breakwater Light at 1024 am. Inland of Lake Michigan winds gusted to 49 mph at Battle Creek Executive Airport at 1206 pm and 48 mph at 843 am at Kalamazoo's airport. At Gerald R Ford Airport winds gusted to 46 mph at 301 pm. Some power outages were ongoing near Spring Lake and north of the city of Holland at 7 pm. Winds will continue to diminish this evening and gusts should be under 20 mph by midnight. $$ For more information from the National Weather Service visit https://weather.gov/grr
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Oct 31, 3:29 AM EDT, 1 hour earlier.
Area forecast discussion, Oct 31, 3:29 AM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Grand Rapids MI
329 AM EDT Sat Oct 31 2020
LATEST UPDATE...
Synopsis/Discussion/Marine
.SYNOPSIS...
Issued at 328 AM EDT Sat Oct 31 2020
- Very windy and cold Sunday
- Lake enhanced snow showers Sunday
- Cold early week then moderating by mid to late week
&&
.DISCUSSION...(Today through next Friday)
Issued at 328 AM EDT Sat Oct 31 2020
-- Very windy and cold Sunday --
Latest ecmwf ensembles and the 00Z deterministic ecmwf
as well as an overall consensus of latest computer model
guidance for wind speeds in the mixing layer continue to
show it will become very windy Sunday. We expect wind gusts
to reach 40 to 45 mph with higher gusts to around 55 mph
possible near the Lake MI shoreline. Temps will remain nearly
steady or fall slowly through the 30s in the strong nw flow caa.
Scattered power outages will be possible.
-- Lake enhanced snow showers Sunday --
H8 temps will fall to -8 to -10 C yielding delta t/s in the
upper teens resulting in very strong lake induced instability.
Scattered lake effect snow showers will develop through the day
and will mix with some rain showers mainly closer to relatively
milder Lake MI. The combination of cold temps and scattered snow
showers will likely cause some slick spots to develop on area roads.
Any snow accumulations should be rather light (under an inch)
as potential for any accumulations is limited by relatively mild
pavement/ground temps. In addition the very strong winds will
limited airmass residence time over the lake.
-- Cold early week then moderating by mid to late week --
Temps will remain cold Monday before a significant moderating
trend occurs for mid to late week as the upper level pattern
becomes zonal. This and southwesterly flow will allow high temps
by Tuesday to reach the low to mid 50's and then the upper 50's
to lower 60's by Wednesday through late week. The mild wx will
continue through next weekend with high temps potentially
reaching well into the 60's by then.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 212 AM EDT Sat Oct 31 2020
Stratocumulus is finally beginning to break up across Southwest
Lower Michigan at 06z. By 12z, we are expecting mainly clear
skies. The ceilings that do remain are VFR, so limited/no impacts
to aviation. Mainly clear skies are expected today. Clouds will
return this evening along and ahead of a cold front. Ceilings will
drop from 10,000ft to around 4,000ft between 00z and 06z.
Winds will be south at 10-20 knots today. Winds will then ramp up
considerably this evening reaching the 12-30 knot range from the
south-southwest. Low level wind shear will be present with a core
of 40-50 knot southwest winds at 2,000ft.
&&
.MARINE...
Issued at 328 AM EDT Sat Oct 31 2020
A gale warning and lakeshore flood warning is in effect for the
entire nearshore from Sunday afternoon through early Monday. Winds
will already reach gale force by early to mid afternoon today. The
northwest gales and cold air advection Sunday will cause wave
heights to build to 10 to 14 feet. Some erosion of dunes and coastal
flooding is likely.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Warning from 1 AM Sunday to 1 AM EST Monday for
MIZ037-043-050-056-064-071.
Wind Advisory from 8 PM EDT this evening to 7 PM EST Sunday for
MIZ037-043-050-056-064-071.
LM...Gale Warning from 2 PM EDT this afternoon to 1 AM EST Monday for
LMZ844>849.
&&
SYNOPSIS...Laurens
DISCUSSION...Laurens
AVIATION...Duke
MARINE...LaurensHazardous weather outlook, Oct 30, 4:34 AM EDT, 23 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Grand Rapids MI 434 AM EDT Fri Oct 30 2020 MIZ037>040-043>046-050>052-056>059-064>067-071>074-310845- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 434 AM EDT Fri Oct 30 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Windy conditions are expected on Sunday with gusts away from Lake Michigan between 40 and 45 mph. Gusts to around 50 mph are possible along the Lake Michigan shore. Scattered power outages are possible. Lake effect snow showers on Sunday may produce a dusting of snow. Accumulations of around an inch may be possible up along U.S. 10. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-310845- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 434 AM EDT Fri Oct 30 2020 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday South gales to 45 knots will develop Saturday evening. Following a cold frontal passage Saturday night winds will shift to the northwest for Sunday. Waves will peak on Sunday in the 10 to 14 foot range. Lakeshore flooding and erosion are possible this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. DUKE
Nearby
Wind Advisories in Michigan, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.